# SDR DALA2014072104168

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 50,629 hours, 27,123 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR FUSELAGE CUT OUT SKIN TORN AND DAMAGED, FORWARD SIDE, IN THE MIDDLE OF THE CUTOUT.  CUT OUT DAMAGE.  FABRICATED AND INSTALLED DOUBLER AND TRIPLER IAW ERA 527710-14.
